First Aid Store

Guess What We Sell?™ ...a lot more than First Aid

877.534.7782
Online 24/7+Friendly Toll Free Service 6-6 Pacific/9-9 Eastern (Monday-Friday)
Search Site

    The First Aid Only® Non-Aspirin Tablets - 500 Per Box

    Be the first to review this product

    See the bulk dispenser box of Non-Aspirin Tablets - 500 each (250 single dose two-pack sachets) Per Box at First Aid Store™
    • Buy 5 for $15.58 each and save 41%
    • Buy 10 for $14.38 each and save 45%
    • Buy 50 for $13.58 each and save 48%
    • Buy 100 for $11.99 each and save 54%
    • Buy 500 for $11.19 each and save 57%
    $15.98

    This item has been discontinued by the manufacturer. Click here to check the Alternate Products selection below for options. Or for more information call Toll Free: 877.534.7782.


    Details

    Why is this product discontinued?

    Our Replacement Recommendation


    Non-Aspirin - 250 2-Packs - 500 Tablets Per Dispenser Box

    Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

    Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 250 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (250 x 2 = 500 tablets).

    The First Aid Only® Non-Aspirin Tablets - 500 Per Box. See the bulk dispenser box of Non-Aspirin Tablets - 500 each (250 single dose two-pack sachets) Per Box at First Aid Store™

    • Price: $15.98 - In stock
    • Brand: First Aid Only
    • Model: J416, J-416, 2133
    • Product ID: J416
    Additional Information
    Discontinued Yes
    Manufacturer Acme United Corporation
    Brand First Aid Only
    SKU J416
    MPN J416
    UPC Code 092265104166
    Comparable / Alternate SKUs J416, J-416, 2133
    Actual Weight 0.76
    Length (inches) 5.75
    Height (inches) 6.5
    Width / Depth (inches) 4.5
    Case Length (inches) 17
    Case Width (inches) 9.5
    Case Quantity 10
    Case Weight (lbs) 8.51
    HAZMAT No
    Product Condition New